Forum

ED

I suffer from ED. Doc prescribed Viagra but it gives me a banging headache.I also suffer from lack of libido.Before MS i was excessively sexually active.Is the lack of Libido linked to the ED ?

Jon unfortunately libido can drop off due to MS and age but ED can be part and parcel of this disease but get an appointment with urology and they can advise on many different avenues to go down…

Ask your GP about Tadalafil.

You can take it like Viagra (time it just before sex), or take a lower dose every day as a maintenance dose.

No side effects like Viagra.

Taking it like Viagra is a bit too clinical and planned though, so the daily maintenance dose I feel is better.

The MS Society has a publication titled Sex, intimacy and relationships (ES12/070712)which covers this area very well.

You can access it online under the tab “Care & Support”, type ES12/070712: Sex, intimacy and relationships into “Search” (top right) to access a PDF file. You may need to use ‘Reader’ to open the file.